| Model Number |
AG601261A |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Codes |
Burn(s) (1757); Scar Tissue (2060); Skin Infection (4544)
| Date of Event |
08/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Following internal capa opened at inmode, voluntary reports previously submitted by inmode to fda were reviewed retrospectively.Previous voluntary report (mw5092685) was re-assessed and is reported now again as mandatory.Technical inspection of the device and the handpiece revealed no technical issues.Investigation attributed the root cause to a user error: incorrect technique, not congruent with ifu, causing the burns.Contamination was due to lack of aseptic conditions post treatment and is not related to the device.The physician was retrained.
Event or Problem Description
Burns on face with subsequent contamination.Residual indentations 3 months post treatment.